Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (188 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 2, 2008, pp. 157–177
DOI: 10.4171/ZAA/1349

Published online: 2008-06-30

Unilateral Contact Problems for two Perpendicular Elastic Structures

Alexander Khludnev[1] and Günter Leugering[2]

(1) Russian Academy of Sciences, Novosibirsk, Russian Federation
(2) Universität Erlangen-Nürnberg, Germany

We consider the problem of unilateral contact between two elastic perpendicular plates. The main focus is on the boundary conditions along the contact zone. We propose a mixed domain formulation. Some limit cases for the considered problem are justified. In particular, a unilateral contact between a plate and a beam is also analyzed.

Keywords: Unilateral contact problem, thin elastic obstacle, elastic plate, Signorini condition, elastic beam, inequality type boundary condition

Khludnev Alexander, Leugering Günter: Unilateral Contact Problems for two Perpendicular Elastic Structures. Z. Anal. Anwend. 27 (2008), 157-177. doi: 10.4171/ZAA/1349